Thursday, October 28, 2010

Highs and Lows of Wednesday and Thursday

As always, getting disconnected from that pump is a high. I can not even describe the feeling of watching the poison slowly entering your body for two entire days. The near sight of it makes me sick.

I slept a lot Wednesday. I guess that is a high.

My good girlfriends, Jen and Megs, brought dinner over Wednesday evening. They also gave me the most beautiful quilt made by Jen's mother-in-law, Amy Gronniger. As if the gift of a quilt alone was not enough to make me cry, they turned the quilt over and showed me all the hand prints on the backside of the quilt. Such a thoughtful and special treat!

For those readers who are faint at heart (or mention of bodily fluids) you may want to stop reading here!  But for the rest of you, as the title of this post says,there have been some low ones as well. Around 9:30 p.m. I started feeling a little nauseated. That feeling only continued to grow and I can say I have spent the last 15 hours vomiting nonstop.

When I went to get the Neupogen shot today, my blood pressure was 90/70. So they made a plan to give me anti-nausea medication with steroids as well as fluids to help with the dehydration. They also gave me stronger strength anti-nausea medications that hopefully will turn the course I have been on around.

The end of this journey is absolutely harder than the beginning. Each dose brings about different side effects that are just more severe than the ones before.  More than ever, I find myself praying that the PET scan shows no more Cancer because I just do not think I can stand another 2 doses of Chemotherapy.

The quilt that Amy Gronniger made for me and delivered by Jen and Meg!
  
The back side: complete with hand prints from Glen, Jen, Jacob, Gwen, Jayce, Jeremy, Meeghan, Josie, Tucker and Amy!


No comments:

Post a Comment